Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Is it normal to have moderate body pain and stomach pain with semi solid stools after typhoid?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
Hello, i had fever for 3 weeks two months back,which was diagnosed as Typhoid, after 3 weeks of taking Taxim 200, for 5 days, then Cefixime 400 for 10 days , when the fever didn't subside, finally i was given Azi500 plus oflox 400 for 10 days, then the fever came down to normal, After two months , i m still very weak , mild to moderate body pains are there, Now i m having stomach pain again since 5 days, antacids and pain killer not working, Semi solid stools ,feeling of going to toilet again and again, given Ornicef, what is wrong with me.
Posted Mon, 13 Jan 2014 in Infections
Answered by Dr. Satyadeo Choubey 59 minutes later
Brief Answer: May try antispasmodic and antiamebics Detailed Answer: Hi, Thanks for your query. I think you may have some gastro intestinal infection or if it is ruled out, yo may have irritable bowel syndrome. Bacterial cause for most GI infection is usually gram negative bacilli. You may try antibiotics like ciprofloxacin plus tinidazole twice daily. Along with, if you have too much of spasmodic pain, may try, antispasmodics like dicyclomine (Tab normaxin) 3-4 times a day 30 minutes before meal. There may be recurrence of typhoid too. so go for your stool examination and culture. Hopefully you will get off your symptoms... Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor